MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC* FLUT TIB ROD TRL 75 X 16; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 PFC* FLUT TIB ROD TRL 75 X 16; KNEE INSTRUMENT/TRIAL
Catalog Number 866877
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a knee revision the 16x75mm stem trial broke (separated).
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6754640
Report Number1818910-2017-21985
Device Sequence Number18864499
Product Code LXH
UDI-Device Identifier10603295217596
UDI-Public10603295217596
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866877
Device Lot NumberKA0607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2017
Initial Date Received by Manufacturer 07/03/2017
Supplement Date Received by Manufacturer08/27/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR